Hi been on zoloft 50 mg for about a month was starting to feel quite good my doc told me to up my dose so I've been on 100 mg for about 5 days and got a weired feeling I'm my head feel a bit spaced out could this be a side effect of me upping my dose?
if you were starting to feel better on 50mg then why would your doc increase your dose? it can most def be a side effect from upping your dose. you may not need that much. call your doctor or pharmacist and see what they suggest. it just seems weird to me that your doc still upped your dose even though you started feeling better.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.